# SDR ASOA200900707

- Difficulty date: June 24, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 19,666 hours, 16,587 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD/AFT ANCHOR FITTINGS ARE CRACKED.   REMOVED PAX DOOR FWD AND AFT ANCHOR FITTINGS AND INSTALLED NEW SERVICEABLE ONES IAW AMM 52-11-17-400-804 STEPS 1-2.  WHILE PERFORMING ADJUSTMENT OF PAX DOOR COUNTER BALANCE SYSTEM, FOUND AFT ANCHOR FITTING TO HAVE EXCESSIVE PLAY.  PERFORMED ADJUSTMENT CHECK AND OPS CHECK OF FWD ANCHOR FITTING IAW AMM 52-11-17-820-802.  OPS TEST GOOD.
